Volume 16 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – T
Tadmor, Eitan
Commutator method for averaging lemmas
Optimal regularity in time and space for the porous medium equation
Taira, Kouichi
Scattering theory for repulsive Schrodinger operators and applications to limit circle problem
Takahashi, Junya
Partial collapsing and the spectrum of the Hodge-de Rham operator
Takahashi, Ryosuke
Geometric quantization of coupled Kahler-Einstein metrics
Tang, Siu-Hung
CR-invariants and the scattering operator for complex manifolds with boundary
Tao, Terence
Asymptotic decay for a one-dimensional nonlinear wave equation
Finite time blowup for a supercritical defocusing nonlinear Schrödinger system
Finite time blowup for a supercritical defocusing nonlinear wave system
Global existence and uniqueness results for weak solutions of the focusing mass-critical non-linear Schrödinger equation
Global regularity for a logarithmically supercritical hyperdissipative Navier-Stokes equation
Localisation and compactness properties of the Navier--Stokes global regularity problem
The high exponent limit $p \to \infty$ for the one-dimensional nonlinear wave equation
The inverse conjecture for the Gowers norm over finite fields via the correspondence principle
Tapay, Andrew
A model for studying double exponential growth in the two-dimensional Euler equations
Tapie, Samuel
$A_\infty$ weights and compactness of conformal metrics under $L^{n/2}$ curvature bounds
Tartakoff, David
Hypoellipticity and nonhypoellipticity for sums of squares of complex vector fields
Tataru, Daniel
A codimension-two stable manifold of near soliton equivariant wave maps
Two dimensional gravity water waves with constant vorticity: I. Cubic lifespan
Wave maps on (1+2)-dimensional curved spacetimes
Täufer, Matthias
Scale-free unique continuation principle for spectral projectors, eigenvalue lifting and Wegner estimates for random Schrödinger operators
Tautenhahn, Martin
Scale-free unique continuation principle for spectral projectors, eigenvalue lifting and Wegner estimates for random Schrödinger operators
Tavares, Hugo
Existence and orbital stability of the ground states with prescribed mass for the $L^2$-critical and supercritical NLS on bounded domains
Taylor, Krystal
Finite chains inside thin subsets of ${\Bbb R}^d$
Transversal families of nonlinear projections and generalizations of Favard length
Taylor, Michael
Symbol calculus for operators of layer potential type on Lipschitz surfaces with VMO normals, and related pseudodifferential operator calculus
Vanishing viscosity plane parallel channel flow and related singular perturbation problems
Teixeira, Eduardo
A geometric tangential approach to sharp regularity for degenerate evolution equations
Terpolilli, Peppino
Geometric control condition for the wave equation with a time-dependent observation domain
Terracini, Susanna
On S-harmonic functions on cones
On the eigenvalues of Aharonov--Bohm operators with varying poles
Regularity of the free boundary for the vectorial Bernoulli problem
The nonlinear Schrödinger equation ground states on product spaces
Tesei, Alberto
Pseudoparabolic regularization of forward-backward parabolic equations: A logarithmic nonlinearity
Teufel, Stefan
Peierls substitution for magnetic Bloch bands
Thiele, Christoph
$L^p$ estimates for the Hilbert transforms along a one-variable vector field
Thim, Johan
Asymptotics of Hadamard Type for Eigenvalues of the Neumann Problem on $C^1$-domains for Elliptic Operators
Thizy, Pierre-Damien
When does a perturbed Moser-Trudinger inequality admit an extremal?
Thomann, Laurent
On the continuous resonant equation for NLS II. Statistical study.
Probabilistic global well-posedness for the supercritical nonlinear harmonic oscillator
Tice, Ian
Decay of viscous surface waves without surface tension in horizontally infinite domains
Instability theory of the Navier--Stokes--Poisson equations
Local well-posedness of the viscous surface wave problem without surface tension
Tikuisis, Aaron
Decomposition rank of $\mathcal{Z}$-stable $\mathrm{C}^*$-algebras
Tilli, Paolo
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs
Tinaglia, Giuseppe
On the existence of translating solutions of mean curvature flow in slab regions
Tione, Riccardo
Sharp energy regularity and typicality results for H\"older solutions of incompressible Euler equations
To, Tat
A viscosity approach to the Dirichlet problem for degenerate complex Hessian type equations
Tolsa, Xavier
$L^2$-boundedness of gradients of single layer potentials and uniform rectifiability
The one-phase problem for harmonic measure in two-sided NTA domains
Tommasoli, Andrea
Convexity of average operators for subsolutions to subelliptic equations
Toms, Andrew
The Cuntz semigroup and stability of close $C^*$-algebras
Topping, Peter
Global weak solutions of the Teichmüller harmonic map flow into general targets
Toro, Tatiana
Structure of sets which are well approximated by zero sets of harmonic polynomials
Torres, Rodolfo
Sobolev space estimates for a class of bilinear pseudodifferential operators lacking symbolic calculus
Tortone, Giorgio
On S-harmonic functions on cones
Tosatti, Valentino
Regularity of weak solutions of a complex Monge-Ampère equation
Toth, John
Eigenfunction scarring and improvements in $ L^\infty $ bounds
Tran, Hung
Stochastic homogenization of viscous Hamilton--Jacobi equations and applications
Treil, Sergei
General Clark model for finite rank perturbations
Trélat, Emmanuel
Geometric control condition for the wave equation with a time-dependent observation domain
Treuer, John
Sharp pointwise and uniform estimates for $\bar\partial$
Trevisan, Dario
Well-posedness of Lagrangian flows and continuity equations in metric measure spaces
Triay, Arnaud
Optimal rate of condensation for trapped bosons in the Gross-Pitaevskii regime
Trusiani, Antonio
The strong topology of ω-plurisubharmonic functions
Tsai, Tai-Peng
Discretely self-similar solutions to the Navier-Stokes equations with data in $L^2_{\mathrm{loc}}$ satisfying the local energy inequality
Forward self-similar solutions of the Navier-Stokes equations in the half space
Tucsnak, Marius
Sharp reachability results for the heat equation in one space dimension
Tully-Doyle, Ryan
A controlled tangential Julia-Carathéodory theory via averaged Julia quotients
Tzirakis, Nikolaos
Smoothing and global attractors for the Zakharov system on the torus
Tzou, Leo
Partial data inverse problems for the Hodge Laplacian
Tzvetkov, Nikolay
On the growth of Sobolev norms for NLS on $2d$ and $3d$ manifolds
The nonlinear Schrödinger equation ground states on product spaces